# SDR AALA201705309010

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 52,512 hours, 19,854 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT L4 DOOR DISPLAYED  IN ABER WHEN CLOSED.  REMOVED THE ELECTRICAL CONNECTOR FROM PROXIMITY SWITCH,  CLEANED AND SECURED.  OPS CHECKED OK.
